- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Sudafed PE Nasal Decongestant
Each tablet contains: Phenylephrine hydrochloride 10mg.
Sudafed PE Nasal Decongestant tablets help provide relief from sinus pressure and congestion by reducing swollen nasal passages.
- Adults and Children 12 years and over: 1 tablet every 4 hours as necessary.
- Do not exceed the maximum dose of 6 tablets in 24 hours.
Warnings & Cautions
- If symptoms persist, worsen, or new symptoms develop, consult your doctor.
- Keep out of reach of children.
- Not to be used for children under 12 years.
- Ask your doctor before use if you: have high blood pressure, are taking antidepressants, have heart problems, are pregnant, are taking any other medications to treat cough and cold or have already been taking Sudafed PE for 7 days.
- Phenylephrine may cause sleeplessness in some people.
- Store below 30 degrees celsius.
Johnson & Johnson Pacific.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Sudafed PE Nasal Decongestant - 24 tablets x 1
Sudafed PE Nasal Decongestant - 48 tablets x 1